Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps

Autor
Delshams, A.; Gonchenko, S.; GONCHENKO, V.; Lazaro, J. Tomás; Stenkin, O.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2013-01-01
Volum
26
Pàgina inicial
1
Pàgina final
33
DOI
https://doi.org/10.1088/0951-7715/26/1/1 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA,NEUROCIENCIA Y OTRAS APLICACIONES
Repositori
http://hdl.handle.net/2117/17030 Obrir en finestra nova
URL
http://iopscience.iop.org/0951-7715/26/1/1/ Obrir en finestra nova
Resum
We study dynamics and bifurcations of two-dimensional reversible maps having non-transversal heteroclinic cycles containing symmetric saddle fixed points. We consider one-parameter families of reversible maps unfolding the initial heteroclinic tangency and prove the existence of infinitely many sequences (cascades) of bifurcations and birth of asymptotically stable, unstable and elliptic periodic orbits
Citació
Delshams, A. [et al.]. Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps. "Nonlinearity", 01 Gener 2013, vol. 26, p. 1-33.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius